# SDR CKSA96052

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Shorted
- Location: Lt/Rt Mlg
- Part time: 64,985 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - LANDING GEAR RED UNSAFE LIGHT REMAINS ON AFTER GEAR RETRACTION.  CYCLING GEAR WAS NO HELP.  FOUND LEFT MAIN SWITCH INOP.  ALSO, FOUND RIGHT MAIN GEAR SWITCH DOOR SWITCH PLUG SHOWING LOW RESISTANCE ACROSS PIN.  REPLACED SWITCH ON LEFT SIDE AND PLUG ON RIGHT SIDE.  PERFORMED GEAR SWING IAW 32-1-0.  CHECKED NORMAL.  (M)
